# SDR CALA2023101303048

- Difficulty date: October 6, 2023
- Submitted: October 13, 2023
- Operation: Air carrier
- Aircraft: N820UA
- Make and model: Airbus A319-131
- Aircraft serial: 898
- Aircraft time: 75,800 hours, 32,609 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: D5518313022500
- Condition: Dented
- Location: Rh Horiz Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZ STAB TIP 342AB HAS LE DENTS PER NR 9298451 / 32451 EVALUATED 2EA DENTS ON RH HORIZONTAL STAB TIP, 342AB. DENT #1 WA IAW SRM 55-41-11-283-001 FIG 5 AND 6 AND 55-14-11-300-006. REPAIRS LOCATED IN ZONE #3 I/B OF RIB 25 AND REQUIRED REPAIR. CUT OUT R FOR DENT #1 AND DAMAGE SIZE AND LOCATION FOR DENT #2 ARE CATEG DENTED SKIN, FBRICATED AND INSTALLED REPAIR DOUBLER. DENT #2 IS ORY A PERMANENT REPAIRS NO FOLLOW UP MAINTENANCE OR INSPECTIONS LOCATED O/B OF RIB #27 AND IN ZONE #1 AND IS DAMAGE SIZE #1
